MathSciNet Relay Station
MathSciNet bibliographic data
MR2342013 (2008j:53056) 53C20 (53C21)
Ye, Rugang On the $l$-function and the reduced volume of Perelman. I. Trans. Amer. Math. Soc. 360 (2008), no. 1, 507–531 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement